MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device vent inop; blower stalled.No patient involvement reported.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, INC
2271 cosmos court
carlsbad CA 92011
MDR Report Key6356419
Report Number2031642-2017-00690
Device Sequence Number16153670
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1